Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Have you had a kidney transplant or are waiting for one? Then visit the Organ Transplant Community and the Diabetes and Kidney Community to share your experiences with other community members!

    Are you newly diagnosed? Use the WebMD search engine to read articles like Understanding Kidney Disease.
    Can Ultram Aggravate Existing Kidney Stones?
    avatar
    jennifertoce posted:
    I am a 41 year old female that had laser surgery in August of 2012 to break up 2 impacted kidney stones in my left kidney. The urologist told me I did have stones in my right kidney as well, but they were too small to worry about.


    I recently was diagnosed with multiple pulmonary embollisms (blood clots); I am currently taking Warfarin for a blood thinner, as well as Lisinopril for blood pressure (my bp was sky high when they discovered the blood clots), Wellbutrin for depression, and, most recently, Tramadol for chronic pain in my knees and Achilles' tendons (ironically, the knee and tendon damage was caused by the antibiotic Levaquin which was administered to me at the time of my kidney surgery).


    I am starting to feel the same type of pain on my right side as I did on my left before the surgery, and I'm wondering if any of these medications may have aggravated the stones that are already there, or if any of them could be causing the pain completely separate from my kidney stones.


    If anyone has any information on this, I would be truly grateful!


    Jennifer T.
    Reply


    Spotlight: Member Stories

    before birth my gr grandson was Dx with grade 5 reflux bilaterally since then he has had 2 VCUG and renal scans he is 19 months old now and no improve...More

    Helpful Tips

    I have a uti and severe kidney pain, Is this common?
    I have a uti and such bad kidney pain that I can hardly move, I cant bend down and it hurts more than I can explain. the pain comes and ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.